# SDR ASAA2013050794740

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 11,353 hours, 3,483 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Location: Control Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, DURING RECALL THE LT PACK LGT ILLUMINATED WITH PUSH TO RESET LGT EXTINGUISHED.  ACFT GROUNDED.  NR 1 CONTROLLER SHOWS TCV THIS PACK FAULT LAST LEG. RAN BITE & FAULT CLEARED AND TEST NORMAL REF AMM 21-61-20.  NO FAULTS ON MASTER CAUTION RECALL.
